# SDR ASOA200900622

- Difficulty date: May 30, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 15,550 hours, 11,290 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT COMPARTMENT FLOORBEAM, CROSSBEAM ATTACH BRACKETS AT FS 232.00, RBL 9, IS CRACKED.   REMOVED UNSERVICEABLE SEAT RAIL JUST AFT OF FWD LAV IAW SRM 53-00-49.  SOLVENT CLEANED AREA WHERE SEAT RAIL IS TO BE INSTALLED IAW AMM 51-26-00.  INSTALLED SERVICEABLE SEAT RAIL IAW AMM 53-00-49.
